# SDR ASOA201001149

- Difficulty date: August 18, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 16,324 hours, 14,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUATION OF MWC 335 SUPPORT CLIP CRACKED AT UPPER OTBD FASTENER AREA AT FS 484 LBL 2.0 AND CROSS SUPPORT BEAM PREVIOUSLY REPAIRED. EC/TC REQUIRED.  REPAIR TO THE INTERCOSTALS AT FS 484 BETWEEN BL 27.00 AND BL 36.00 IS COMPLETED IAW REO 601R-53-41-059, AND MEETS WITH ALL THEIR REQUIREMENTS.  (CLOSED)
